# SDR SWIA200616581

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 23,882 hours, 34,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1041
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,769 hours, 13,251 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE EMERGENCY LIGHTS OUT.  REPLACED MIDDLE EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
